# SDR ASAA2012120693423

- Difficulty date: December 6, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 41,120 hours, 18,301 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Condition: Failed
- Location: Battery Pack
- Component: Battery Pack
- Component part number: D71702001
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT L2 DOOR EXTERNAL EMERGENCY LIGHT WILL NOT ILLUMINATE.     REPLACED BLOWN FUSE IN BATTERY PACK M1673.  OPS CHECKED NORMAL. REF MM 33-51-06-960-804.
